# SDR ASAA2015010310124

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,528 hours, 8,169 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE DURING TAXI FOR T/O.  ACFT GROUNDED.  OPEN
